# SDR DHL2003367502

- Difficulty date: March 3, 2003
- Submitted: March 15, 2003
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 265
- Engine: Ge CF650C2
- Engine time: 42,274 hours, 19,041 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Flange
- Condition: Cracked
- Part time: 42,274 hours, 19,041 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Item Ref. N/R 0029640:T/R fwd. skin attach cracked on #2 O/B T/R. Corrective action:Cut out damaged area,fabricated repair IAW Timco REO-GO9089. Alodined an primed IAW A300 SRM 51-40-10 an installed IAW A300 SRM 51-30-30.
